Browse our products:

Day + Night, Cold & Flu Relief PE

Temporary relief of the following cold & flu symptoms:

  • Nasal congestion
  • Sinus pain
  • Runny nose
  • Headache
  • Body aches & pains

Reduces fever.

The night tablet also provides temporary relief of sneezing and watery eyes. Relief of symptoms allows rest.

Active Ingredients

Each Day tablet contains:
Paracetamol 500mg
Phenylephrine hydrochloride 5mg

Each Night tablet contains:
Paracetamol 500mg
Phenylephrine hydrochloride 5mg
Chlorphenamine maleate 2mg

Pack Sizes

24 tablets
48 tablets
72 tablets

Directions For Use

Adults & Children 12 years & over: Take 2 white Day tablets in the morning & afternoon if required. Take 2 pink Night tablets at bed-time if required. Dose may be repeated after 4-6 hours if required.

Do not take the Night Tablets within 4 hours of taking the Day Tablets.
Do not exceed 6 Day Tablets and 2 Night Tablets in 24 hours.
Do not give to children under 12 years of age.

WARNING
Keep to the recommended dose. Do not take this medicine for longer than 48 hours at a time (Children & adolescents) or a few days at a time (Adults) unless advised to by a doctor.
If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage.
Consult a doctor or pharmacist before use:
• with other products containing paracetamol,
• if you are pregnant or likely to become pregnant,
• if you have high blood pressure or heart problems or
are taking antidepressant medication.
This product may cause sleeplessness.
The night time medication may cause drowsiness. If affected do not drive a vehicle or operate machinery. Avoid alcohol.

Always read the label. Use only as directed. If symptoms persist see your healthcare professional.